# SDR 2015FA0000054

- Difficulty date: January 15, 2015
- Submitted: February 2, 2015
- Operation: General aviation
- Aircraft: N2126X
- Make and model: Piper PA-44-180
- Aircraft serial: 447995273
- Aircraft time: 13,337 hours
- Engine: Lyc O360E1A6D
- System (JASC): 3210 · Main Landing Gear
- Part: Landing Gear
- Condition: Collapsed
- Location: Zone 700
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LANDING GEAR COLLAPSED UPON LANDING ROLLOUT.  MECHANICAL FAILURE.
